# SDR SWIA201540729

- Difficulty date: January 30, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 16,041 hours, 13,797 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SURROUND, FWD UPPER STRIKER SEAL HAS A DENT.  C-CHECK, REPAIRED FWD UPPER STRIKER SEAL IAW REO.
